Bioflu Dosage, Effective Uses, Side Effects, FAQs, and User Reviews

Bioflu
Image Source: pixabay.com

Share with your friends

Share on facebook
Share on twitter
Share on linkedin

Medications like Bioflu are designed to provide relief from the multiple symptoms of flu such as fever, colds, and cough (from post-nasal drip), and body pain

Every year, millions of people around the world are infected by the flu virus. The World Health Organization (WHO) estimates that worldwide, annual influenza (flu) epidemics result in about 3 – 5 million cases of severe illness, and around 250,000 – 500,000 deaths. In some people, the flu causes uncomfortable symptoms, like chills, fever, headaches, and muscle pain. But in others, the effects are much more serious, and sometimes, even life-threatening.

The first and most important step in preventing flu is to get a flu vaccine every year. Flu vaccines have been shown to reduce flu-related illnesses and the risk of serious flu complications that can result in hospitalization or even death. The CDC also recommends everyday preventive actions (i.e. frequent handwashing, staying away from sick people, and covering coughs and sneezes) to help slow the spread of germs that cause respiratory illness like the flu.

Aside from getting vaccinated and practicing preventive actions, there are also over-the-counter medications available for when you do get the flu. Medications like Bioflu are designed to provide relief from the multiple symptoms of flu such as fever, colds, and cough (from post-nasal drip), and body pain.

In this article, we discuss everything you need to know about Bioflu.

Bioflu Description

Bioflu is a medicine used for the relief of headaches, runny nose, clogged nose, itchy and water eyes, sneezing, body aches, and fever associated with the flu, common cold, sinusitis, allergic rhinitis, and other minor respiratory tract infections. It can also help decongest sinus openings and passages.

Bioflu Benefits

So, what are the benefits of Bioflu?

  • It provides relief from flu-related symptoms. Bioflu provides relief from the multiple symptoms of flu such as fever, body pain, colds and cough (from post-nasal drip).
  • It’s affordable. Unlike other flu medications, Bioflu is very affordable. You can buy it for only Php 7.50 SRP per tablet!
  • It’s readily available. Bioflu is readily available in leading drugstores and supermarkets nationwide, as well as online.

Bioflu Features/Ingredients

Learn more about the features, ingredients, and other FAQs about Bioflu.

What’s in Bioflu?

Bioflu contains Phenylephrine HCl, Chlorphenamine Maleate, and Paracetamol. Phenylephrine HCl, a nasal decongestant, clears obstructed air passages and nasal sinuses due to congestion, making breathing easier.

What is the difference between Regular Bioflu vs. Bioflu Non-Drowsy?

Both Regular Bioflu and Bioflu Non-Drowsy can address the multiple symptoms of flu. With these 2 variants, you can choose how you want to recover from the flu.

Bioflu Non-Drowsy allows you to recover from the flu without making you feel sleepy, allowing you to stay productive and continue with your tasks.

Regular Bioflu allows you to recover from the flu while you rest and sleep.

IMPORTANT REMINDER: Bioflu Non-Drowsy contains Ibuprofen. If you have conditions such as high blood pressure, heart disease, a history of stomach bleeding, asthma, kidney disease, or liver disease, or are allergic to Ibuprofen, Bioflu Non-Drowsy may not be suitable for you.

When should you take Bioflu?

Bioflu is recommended when you experience multiple flu symptoms, or a combination of at least two of the following symptoms: fever, body pain, colds, or cough from post-nasal drip.

Should I take other medicines together with Bioflu to relieve the different flu symptoms?

Bioflu is the one solution that provides relief for the different symptoms of flu-like fever, body pain, colds, cough (from post-nasal drip), etc. Thus, it is not recommended to take other solutions for these symptoms.

Can I take Bioflu on an empty stomach?

Regular Bioflu can be taken with or without food. Meanwhile, Bioflu Non-Drowsy is not recommended to be taken on an empty stomach.

As a general precaution, you should consult your doctor for the proper diagnosis and treatment of your condition.

Is Bioflu safe for pregnant and breastfeeding women?

Bioflu is not recommended for pregnant and breastfeeding women.

As a general precaution, you should consult your doctor before taking medicines, especially if you are pregnant or breastfeeding. Your doctor/OB-GYN will be in the best position to give the appropriate medical advice.

Bioflu How to Use

Below are dosage instructions, special precautions, signs, and symptoms of overdosage, and contraindications for Bioflu.

Dosage Instructions

For children and adults above 12 years old, take 1 caplet every 6 hours, or as recommended by a doctor. 

For children aged 7 to 12 years old, take 10 mL (2 teaspoonsful Children’s Bioflu) every 6 hours, or as recommended by a doctor. 

For children aged 2 to 6 years old, take 5 mL (1 teaspoonful Children’s Bioflu) every 6 hours, or as recommended by a doctor.

Bioflu may be taken with or without food.

Special Precautions

Liver Warning: Bioflu contains Paracetamol. Severe liver damage may occur if:

  • A child takes more than 5 doses in 24 hours, which is the maximum daily amount of Paracetamol
  • An adult takes more than 4 g of Paracetamol in 24 hours, which is the maximum daily amount
  • Taken with other medicines containing Paracetamol (or Acetaminophen)
  • An adult has 3 or more alcoholic drinks everyday while using these products.

The risk of heart attack or stroke may increase if used more than directed or for longer than directed. Do not use with any other medicine containing Paracetamol, Phenylephrine, or Ibuprofen (prescription or nonprescription). If the patient is not sure whether a medicine contains Paracetamol, Phenylephrine, or Ibuprofen, ask a doctor. May cause drowsiness; patients should observe caution while driving or performing other tasks requiring alertness. Do not take more than the recommended dose.

Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:

  • Hives (elevated, whitish or reddish patches on the skin with severe itching or pricking sensations)
  • Shock (anaphylactic), a hypersensitivity reaction resulting in generalized skin lesions and itchiness, followed by low blood pressure and often accompanied by difficulty in breathing
  • Facial swelling
  • Skin reddening
  • Skin rash and skin blisters
  • Asthma (wheezing)

If an allergic reaction occurs, stop use and seek medical help right away.

Drug Interactions

Do not use Bioflu together with sympathomimetic agents (e.g., Epinephrine, etc.) and general anesthetics (e.g., Halothane, etc.) because of the possibility of increased toxicity.

Concurrent administration with medicines for depression (e.g., Amitriptyline, Imipramine, Sertraline, Moclobemide, etc.) may result in hypertensive crisis (sudden, severe increase in blood pressure that can lead to stroke).

Taking an adrenergic-blocking agent (e.g., Phenothiazine drugs, Phentolamine, Propranolol, etc.) before the administration of these products may decrease the effect of Phenylephrine.

The absorption of Paracetamol may be accelerated by Metoclopramide or Domperidone and absorption reduced by Cholestyramine.

Medicines that stimulate the enzymes responsible for the metabolic activation of Paracetamol such as medicines for convulsion (e.g., Phenobarbital, etc.) may increase susceptibility to the harmful effects to the liver.

Warfarin, a blood-thinning medicine; an increase in the International Normalized Ratio (INR), which may serve as a sign of increased risk of bleeding, may be observed when using Paracetamol and Warfarin at the same time. Paracetamol increases the anticoagulation effect of Warfarin.

Ibuprofen may interfere with the antiplatelet activity of aspirin, thus limiting aspirin’s cardioprotective effect.

Phenylbutazone, indomethacin, salicylates (e.g., aspirin), and other NSAIDs (e.g., mefenamic acid, naproxen, diclofenac, ketoprofen), including COX-2 inhibitors (e.g., celecoxib, etoricoxib), increase the risk of stomach and intestinal bleeding in patients receiving ibuprofen.

When taken with blood-thinning (anticoagulant) medicines (e.g., warfarin, dicumarol) or together with thrombolytic agents (e.g., streptokinase), ibuprofen may cause stomach and intestinal bleeding.

Ibuprofen increases the amount of lithium in the blood (increased risk of lithium toxicity) by reducing lithium excretion.

Ibuprofen may cause acute reduction in kidney function and blood pressure response to ACE inhibitors (e.g., captopril, enalapril, ramipril, imidapril, fosinopril, lisinopril) and angiotensin II receptor antagonists (e.g., losartan, telmisartan).

Ibuprofen may reduce the effect of diuretics such as furosemide and thiazide.

Ibuprofen reduces methotrexate excretion from the body, thus increasing the risk of methotrexate toxicity.

Ibuprofen may increase plasma concentrations of cardiac glycosides (e.g., digitalis), worsen cardiac failure, and reduce kidney function.

Corticosteroids (e.g., prednisone, prednisolone) and selective serotonin reuptake inhibitors (SSRIs; e.g, citalopram, escitalopram, sertraline) may increase the risk of stomach bleeding with ibuprofen.

There is an increased risk of nephrotoxicity (kidney damage) when ciclosporin or tacrolimus are given together with ibuprofen.

Ibuprofen should not be used for 8 to 12 days after mifepristone administration because it can reduce the effect of mifepristone.

A possible increased risk of convulsion may occur when ibuprofen is taken with quinolones (e.g., ofloxacin, levofloxacin, norfloxacin, ciprofloxacin, sparfloxacin, moxifloxacin). An increased risk of blood problems such as bleeding into a joint (hemarthrosis) and bruising (hematoma) may result when ibuprofen is given with antiviral medicines such as zidovudine.

Tell the doctor about other medicines the patient is taking, especially for cough, cold, allergy, pain or fever.

Contraindications

If the patient is allergic to any ingredient in the product.

If the patient has a history or is suffering from stomach ulcers, bleeding, or other stomach problems.

If the patient has high blood pressure or severe heart disease unless recommended by a doctor.

If the patient has anemia, kidney or liver disease unless recommended by a doctor.

If the patient is pregnant or breastfeeding.

Bioflu User Reviews

Here are some reviews from Bioflu users:

“Thank you Bioflu at lagi kang anjan para damayan ang lahat ng Pilipino. Sa panahon ng pandemya ay nandiyan ka lagi upang kami ay palakasin at ilayo sa anumang uri ng trangkaso at sakit. Kaya pangdating sa gamot choose Bioflu!” – Lady

“Yung may trangkaso ka at nanghihinayang ka dahil ayaw mong umabsent sa klase niyo dahil may pangarap kang gustong abutin sa buhay. Dahil sa Bioflu no more worries sa trangkaso.” – Francis

“Thank you Bioflu, you saved the day! I managed to go to school, feeling better now.” – Clariza

“As an Actor, Financial Advisor, Brgy. Councilor, Director, Entrepreneur and a Radio DJ. Minsan talagang tired, stress at mapupuyat sa lahat ng ginagawa ko sa araw-araw. “Multiple character” ika nga kapag sa taping.  Sa tuwing pakiramdam ko na parang magkakaroon ako ng lagnat, sipon at ubo. Inuunahan ko agad ang pag-inom ng #Bioflu. Lalo na sa panahon ngayon mahirap magkasakit!

Ikaw anung kwentong #bioflu mo?” – Erick

“Kapag may trangkaso ako, iinuman ko na kaagad ng Bioflu. Gumiginhawa ang pakiramdam ko at nakakakilos na ako sa gawaing bahay. Dahil sa Bioflu, nakabangon ako mula sa trangkaso. Thanks Bioflu!” – Webzkie

“These days, dapat super careful na tayo.  If you have a fever, body pains, a headache, sore throat, and runny nose, and fatigue, baka flu na iyan. For me, nothing beats drinking lots of fluids, eating plain food, steam inhalation, gargling salt solution, STAYING HOME and RESTING, and taking the right medication such as Bioflu (with 500 mg. paracetamol). I make it easy on myself so that I’ll be back on my feet in no time. And this, folks, is one of the #BiofluBangonStories.  Thank you Bioflu!” – Betsy

“MY BIOFLU AMAZING EXPERIENCE!!! During this time, our world suffers from this pandemic. So people are afraid to feel something in their bodies. The common ailments that people can feel are severe headaches, having a clogged nose, and also body pain which leads to having the flu.

When I got sick I took different kinds of medicine, but not much effect. until I tried BIOFLU 1 tablet 3 times a day, I was cured in just two days, that’s how effective BIOFLU is. Kaya sa lahat ng aming customers, kamag-anak at kaibigan  kung kayo po ay nakakaranas ng pananakit ng katawan, headache, clogged nose at iba pa! Baka flu na yan, so the best medicine that we can recommend is BIOFLU. KUNG GUSTO MO NG BILIS GINHAWA, SA BIOFLU MAGPA ALAGA.” – Marilou

“Di maiiwasan magkasakit at magkasipon dahil I’m working in the hospital. Minsan, due to stress, lack of sleep or overfatigue sa work at sa byhe ng uwian araw-araw. Nagkakasipon, nagkakahead-ache at sumasakit ang katawan ko. Pero, Isang take lang ng Bioflu, solve na at mahimbing na ang tulog ko. No headache, no colds and no muscle pain. Thanks Bioflu.” – Nhatz

“Being a travel blogger (& at my age, Lol) lagi akong pagod at medyo madali akong magka flu lalo na pag kulang sa tulog sa mga long trips. Kaya lagi akong may Bioflu sa aking med kit. Sa mga simpleng head and body aches and sore throat nag Bioflu na agad ako. Pero siempre pag may mga sintomang iba na. Mag pa konsulta.. Baka kasi… Alam mo na.” – Jojo

“Mahirap tamaan ng flu. Masakit ang ulo at buong katawan, ang hirap bumangon, paano na ang kabuhayan??? Buti merong Bioflu. Sa unang signs pa lang ng flu,mag Bioflu na agad para tuloy ang laban ng buhay, kahit ano’ng klaseng laban pa yan.” – Claire

“Ang sakit, di dapat iniinda. Pag sumakit ang ulo na may kasamang fever, dapat i-Bioflu na agad para patuloy ang pagbangon para sa mga pangarap.” – Jared

Bioflu Price

You can buy Bioflu for only Php 7.50 SRP per tablet!

*Prices may vary from one pharmacy to another.

Where to Buy Bioflu

Bioflu is available in leading drugstores and supermarkets nationwide. You can also buy it online.

Leave a Comment

Your email address will not be published. Required fields are marked *